# SDR AALA202303305982

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 70,456 hours, 27,144 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1ST CLASS LAVATORY DOOR IS STICKY, HARD TO OPEN AND CLOSE. MAINTENANCE CLEANED AND LUBRICATED DOOR HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
